Some properties of Holmgren-Riesz transform in two dimensions
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 16 (1962) no. 1, p. 75-90
@article{ASNSP_1962_3_16_1_75_0,
     author = {Bassam, M. A.},
     title = {Some properties of Holmgren-Riesz transform in two dimensions},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 16},
     number = {1},
     year = {1962},
     pages = {75-90},
     zbl = {0105.30602},
     mrnumber = {138953},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1962_3_16_1_75_0}
}
Bassam, M. A. Some properties of Holmgren-Riesz transform in two dimensions. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 16 (1962) no. 1, pp. 75-90. http://www.numdam.org/item/ASNSP_1962_3_16_1_75_0/

1 Bassam M.A., « Some Properties of Holmgren-Riesz Transform. », Ann. della Scuola Norm. Sup. di Pisa, Serie III. XV. Vol. Fasc. I-II (1961). (*) | Numdam | MR 130538 | Zbl 0099.31402

2 Bassam, M.A., « Holmgren Riesz (H - R) transform equations of Riemannian type ». Notices, Am. Math. Society, Vol. 8, N. 3, Issue No. 54, June 1961. (Abstract).

3 Bassam, M.A., « Holmgren-Riesz Transform,» Dissertation, University of Texas, June 1951.

4 Holmgren, H.J., « On differentialkalkyleu med indices of hvilken nature som helst », Kongl. Svenska Vetenskaps-Academiens Hadlinger, Bd. 5. n. 11, Stockholm (1865-'66), pp. 1-83.

5 Riesz, M., « L'intégrale de Riemann-Liouville et le Problème dè Cauchy», Acta Mathematica, V. 81 (1949), pp. 1-223. | MR 30102 | Zbl 0033.27601